phone +7 (3412) 91 60 92

Archive of Issues

Russia Yekaterinburg
Section Mathematics
Title To the validity of constraints in the class of generalized elements
Author(-s) Chentsov A.G.a
Affiliations Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciencesa
Abstract The problem of validity of asymptotic constraints is considered. This problem is reduced to a generalized problem in the class of ultrafilters of initial solution space. The above-mentioned asymptotic constraints are associated with the standard component defined by the usual requirement of belonging to a given set. This component corresponds conceptually to Warga construction of exact solutions. At the same time, under validity of above-mentioned constraints, asymptotic regimes realizing the idea of validity of belonging conditions with a “certain index” can arise; however, the fixed set characterizing the standard constraint in terms of inclusion is replaced by a nonempty family. This family often arises due to sequential weakening of the belonging constraint to a fixed set in topological space (often metrizable) for an element dependent on the solution choice. The elements of above-mentioned family are the sets which are defined by belonging of their elements to neighborhoods of the given fixed set. But it is possible that the family defining the asymptotic constraints arises from the very beginning and does not relate to weakening of a standard condition. The paper deals with the general case, for which the set structure of admissible generalized elements is investigated. It is shown that for “well-constructed” generalized problem the standard component of “asymptotic constraints” is responsible for the realization of the insides of above-mentioned set of admissible generalized elements; the particular representation of this topological property is established. Some corollaries of mentioned representation concerning generalized admissible elements not approximable (in topological sense) by precise solutions are obtained.
Keywords extension, topological space, ultrafilter
UDC 519.6
MSC 28A33
DOI 10.20537/vm140309
Received 30 September 2014
Language Russian
Citation Chentsov A.G. To the validity of constraints in the class of generalized elements, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki, 2014, issue 3, pp. 90-109.
  1. Warga J. Optimal'noe upravlenie differentsial'nymi i funktsional'nymi uravneniyami (Optimal control of differential and functional equations), Moscow: Nauka, 1977, 624 p.
  2. Kelley J.L. Obshchaya topologiya (General topology), Moscow: Nauka, 1981, 433 p.
  3. Krasovskii N.N. Teoriya upravleniya dvizheniem (Theory of motion control), Moscow: Nauka, 1968, 475 p.
  4. Krasovskii N.N. Igrovye zadachi o vstreche dvizhenii (Game problems on the movements meeting), Moscow: Nauka, 1970, 420 p.
  5. Chentsov A.G. Filters and ultrafilters in the constructions of attraction sets, Vestn. Udmurt. Univ. Mat. Mekh. Komp'yut. Nauki, 2011, no. 1, pp. 113-142 (in Russian).
  6. Chentsov A.G. Asymptotic attainability, Dordrecht-Boston-London: Kluwer Academic Publishers, 1997, 322 p.
  7. Chentsov A.G. Representation of attraction elements in abstract attainability problems with asymptotic constraints, Russian Mathematics, 2012, vol. 56, issue 10, pp. 38-49.
  8. Chentsov A.G. Attraction sets in abstract attainability problems: Equivalent representations and basic properties, Russian Mathematics, 2013, vol. 57, issue 11, pp. 28-44.
  9. Chentsov A.G. Certain constructions of asymptotic analysis related to the Stone-Cech compactification, Journal of Mathematical Sciences, 2007, vol. 140, issue 6, pp. 873-904.
  10. Kuratovskii K., Mostovskii A. Teoriya mnozhestv (Theory of sets), Moscow: Mir, 1970, 416 p.
  11. Engelking R. Obshchaya topologiya (General topology), Moscow: Mir, 1986, 751 p.
  12. Chentsov A.G. Finitely additive measures and relaxations of extremal problems, New York-London-Moscow: Plenum Publishing Corporation, 1996, 244 p.
  13. Bulinskii A.V., Shiryaev A.N. Teoriya sluchainykh protsessov (Theory of stochastic processes), Moscow: Fizmatlit, 2005, 402 p.
  14. Chentsov A.G. Ultrafilters of measurable spaces and their application in extension constructions, Tr. Inst. Mat. Mekh. Ural. Otd. Ross. Akad. Nauk, 2014, vol. 20, no. 1, pp. 285-304 (in Russian).
  15. Chentsov A.G. Ultrafilters of measurable spaces as generalized solutions to abstract problems of attainability, Tr. Inst. Mat. Mekh. Ural. Otd. Ross. Akad. Nauk, 2011, vol. 17, no. 1, pp. 268-293 (in Russian).
  16. Edwards R. Funktsional'nyi analiz. Teoriya i prilozheniya (Functional analysis. Theory and applications), Moscow: Mir, 1969, 1071 p.
  17. Burbaki N. Obshchaya topologiya (General topology), Moscow: Nauka, 1968, 272 p.
  18. Chentsov A.G. Nonsequential approximate solutions in abstract problems of attainability, Tr. Inst. Mat. Mekh. Ural. Otd. Ross. Akad. Nauk, 2006, vol. 12, no. 1, pp. 216-241 (in Russian).
  19. Chentsov A.G. Elementy konechno-additivnoi teorii mery, II (The elements of finitely additive measures theory, I), Yekaterinburg: USTU-UPI, 2010, 541 p.
  20. Chentsov A.G. Some ultrafilter properties connected with extension constructions, Vestn. Udmurt. Univ. Mat. Mekh. Komp'yut. Nauki, 2014, no. 1, pp. 87-101 (in Russian).
  21. Krasovskii N.N., Subbotin A.I. Pozitsionnye differentsial'nye igry (Positional differential games), Moscow: Nauka, 1974, 456 p.
  22. Aleksandryan R.A., Mirzakhanyan E.A. Obshchaya topologiya (General topology), Moscow: Vysshaya shkola, 1979, 336 p.
  23. Gryzlov A.A., Bastrykov E.S., Golovastov R.A. About points of compactification $\mathbb{N}$, Vestn. Udmurt. Univ. Mat. Mekh. Komp'yut. Nauki, 2010, no. 3, pp. 10-17 (in Russian).
  24. Gryzlov A.A., Golovastov R.A. The Stone spaces of Boolean algebras, Vestn. Udmurt. Univ. Mat. Mekh. Komp'yut. Nauki, 2013, no. 1, pp. 11-16 (in Russian).
Full text
<< Previous article
Next article >>